# SDR DALA14016751803

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 53,947 hours, 11,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT REPORTED A CRACK INDICATION AT BS 287 SKIN.    STEPPED HOLE UP TO .251" DIAMETER.  ACCOMPLISHED BHEC OF DISCREPENT HOLE IAW NDT MANUAL, PT 651-00-16, CRACK INDICATION STILL PRESENT,  C/W PRI 523903-14, REV 0-4, 334505, AWAITING FINAL ERA.  STEPPED HOLE UP TO .215" DIAMETER. ACCOMPLISHED IAW NDT MANUAL PT 6, 51-00-16.  CRACK INDICATION STILL PRESENT.  C/W PRI 523903-14, REV 0-4.   ERA 523903-14, REV ORIG C/W. COMPARED PRI 523903-14 REV 0-4 WITH ERA 523903-14, REV ORIGINAL NO DEVIATIONS NOTICED.
